# SDR AALA202211299262

- Difficulty date: November 15, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR BEAM T-CAP CORRODED LOCATED AT STA 986.5 AND BETWEEN BUTT LINE 0 AND RIGHT BUTT LINE 44. REMOVED AND REPLACED T-CAP PER SRM 53-70-51-2R.
